Paper Search Console

Home Search Page About Contact

Journal Title

Title of Journal: J Sci Comput

Search In Journal Title:

Abbravation: Journal of Scientific Computing

Search In Journal Abbravation:

Publisher

Springer US

Search In Publisher:

DOI

10.1007/978-3-540-39966-7_21

Search In DOI:

ISSN

1573-7691

Search In ISSN:
Search In Title Of Papers:

SemiLagrangian RungeKutta Exponential Integrator

Authors: Elena Celledoni Bawfeh Kingsley Kometa
Publish Date: 2009/04/04
Volume: 41, Issue: 1, Pages: 139-164
PDF Link

Abstract

In this paper we consider the case of nonlinear convectiondiffusion problems with a dominating convection term and we propose exponential integrators based on the composition of exact pure convection flows These methods can be applied to the numerical integration of the considered PDEs in a semiLagrangian fashion SemiLagrangian methods perform well on convection dominated problems Pironneau in Numer Math 38309–332 1982 Hockney and Eastwood in Computer simulations using particles McGrawHill New York 1981 Rees and Morton in SIAM J Sci Stat Comput 123547–572 1991 Baines in Moving finite elements Monographs on numerical analysis Clarendon Press Oxford 1994


Keywords:

References


.
Search In Abstract Of Papers:
Other Papers In This Journal:


Search Result: